# SDR DALA2024070406755

- Difficulty date: July 3, 2024
- Submitted: July 4, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE CUT OUT FUEL TANK LOC. BTW RIB23 AND RIB24 ON LH WING.   PERFORMED PERMANENT REPAIR ON FUEL TANK LOWER SKIN LOC. BTW RIB23 AND RIB24 ON LH WING AS PER A319 SRM 57-21-11-300-002.
